# SDR HNAA2018062600126

- Difficulty date: June 22, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N690AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500858
- Aircraft time: 33,278 hours, 29,081 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Stud
- Condition: Burned
- Location: Landing Light
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING DESCENT,  AT APPROXIMATELY 25,000 FEET, A STRONG ELECTRICAL ODOR IN THE COCKPIT, REMAINED FOR 5 MINUTES AND DISSIPATED.   R & R THE LANDING LIGHTS CONTACTOR K0233 DUE TO BURNED ON TERMINAL STUDS.  GROUND RAN ACFT WITH NO ELECTRICAL ODOR  PRESENT, OPS CHECKED GOOD IAW 33-41-03.   OK FOR SERVICE.
